# SDR AU000248

- Difficulty date: March 7, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Pac CT4A
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Condition: Stuck
- Location: Engine Cranking
- Component: Engine Cranking, Lyc
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER SOLENOID RELAY JAMMED IN THE ON POSITION.  STARTER MOTOR WOULD NOT DISENGAGE.   (X)
